Skip to content

Advertisement

Articles

Page 4 of 62

  1. Content type: Research

    This paper presents a multicontroller structure for an SEIADR (susceptible-exposed-symptomatic infectious-asymptomatic infectious-dead lying bodies recovered by immunity, or immune, subpopulations) epidemic mo...

    Authors: M. De la Sen, R. P. Agarwal, R. Nistal, S. Alonso-Quesada and A. Ibeas

    Citation: Advances in Difference Equations 2018 2018:390

    Published on:

  2. Content type: Research

    In this paper, we discuss the existence and uniqueness of solutions for two new classes of sequential fractional differential equations of Riemann–Liouville and Caputo types with generalized fractional integra...

    Authors: Chanon Promsakon, Nawapol Phuangthong, Sotiris K. Ntouyas and Jessada Tariboon

    Citation: Advances in Difference Equations 2018 2018:385

    Published on:

  3. Content type: Research

    This paper is a continuation of the work (Lastra and Malek in J. Differ. Equ. 259(10):5220–5270, 2015) where singularly perturbed nonlinear PDEs have been studied from an asymptotic point of view. Here, the parti...

    Authors: Alberto Lastra and Stephane Malek

    Citation: Advances in Difference Equations 2018 2018:386

    Published on:

  4. Content type: Research

    According to the principle of conservation of mass and the fractional Fick’s law, a new two-sided space-fractional diffusion equation was obtained. In this paper, we present two accurate and efficient numerica...

    Authors: Xiucao Yin, Shaomei Fang and Changhong Guo

    Citation: Advances in Difference Equations 2018 2018:389

    Published on:

  5. Content type: Research

    In this work, we consider a water eutrophication model with impulsive dredging. We prove that all solutions of the investigated system are uniformly bounded. There exists globally asymptotically stable periodi...

    Authors: Jianjun Jiao, Pei Li and Dahe Feng

    Citation: Advances in Difference Equations 2018 2018:383

    Published on:

  6. Content type: Research

    In this paper, finite-time synchronization problems for a class of nonlinear coupled Markovian jump delay time complex networks (NCMJDTCNs) with stochastic noises and a class of linear coupled Markovian jump d...

    Authors: Xin Wang, Kun Gao, Gang Chen and Yuhua Xu

    Citation: Advances in Difference Equations 2018 2018:382

    Published on:

  7. Content type: Research

    In this article, we first create a new comparison principle for a nonlinear impulsive boundary problem involving different deviating arguments. Then we employ the new result and iterative method to study the e...

    Authors: Yingmin Hou, Lihong Zhang and Guotao Wang

    Citation: Advances in Difference Equations 2018 2018:380

    Published on:

  8. Content type: Research

    In this article, we discuss a new two-level implicit scheme of order of accuracy two in time and four in space based on the spline in compression approximations for the numerical solution of 1D unsteady quasi-...

    Authors: R. K. Mohanty, Sachin Sharma and Swarn Singh

    Citation: Advances in Difference Equations 2018 2018:378

    Published on:

  9. Content type: Research

    This paper is concerned with the approximate controllability and complete controllability of semilinear fractional functional differential systems with control involving Caputo fractional derivative. By using ...

    Authors: Yanhua Wen and Xian-Feng Zhou

    Citation: Advances in Difference Equations 2018 2018:375

    Published on:

  10. Content type: Research

    In this paper, using the topological degree theory, we establish two existence theorems for nontrivial solutions for boundary value problems of a fourth order difference equation with a sign-changing nonlinear...

    Authors: Keyu Zhang, Donal O’Regan and Zhengqing Fu

    Citation: Advances in Difference Equations 2018 2018:370

    Published on:

  11. Content type: Research

    Most stochastic age-dependent capital systems cannot be solved explicitly, so it is necessary to develop numerical methods and study the properties of numerical solutions. In this paper, we consider a class of...

    Authors: Ting Kang and Qimin Zhang

    Citation: Advances in Difference Equations 2018 2018:371

    Published on:

  12. Content type: Research

    This paper deals with some existence results for two classes of coupled systems of Hilfer and Hilfer–Hadamard random fractional differential equations. The main tool used to carry out our results is Itoh’s ran...

    Authors: Saïd Abbas, Mouffak Benchohra and Yong Zhou

    Citation: Advances in Difference Equations 2018 2018:369

    Published on:

  13. Content type: Research

    This paper considers a portfolio selection problem with a quadratic utility of consumption, which is symmetric with respect to a bliss point. At bliss point, the utility function has its maximum value and furt...

    Authors: Byung Hwa Lim and Ho-Seok Lee

    Citation: Advances in Difference Equations 2018 2018:366

    Published on:

  14. Content type: Research

    For stochastic differential equations (SDEs) whose drift and diffusion coefficients can grow super-linearly, the equivalence of the asymptotic mean square stability between the underlying SDEs and the partiall...

    Authors: Yanan Jiang, Zequan Huang and Wei Liu

    Citation: Advances in Difference Equations 2018 2018:355

    Published on:

  15. Content type: Research

    In this paper, we solve a system of fractional differential equations within a fractional derivative involving the Mittag-Leffler kernel by using the spectral methods. We apply the Chebyshev polynomials as a b...

    Authors: D. Baleanu, B. Shiri, H. M. Srivastava and M. Al Qurashi

    Citation: Advances in Difference Equations 2018 2018:353

    Published on:

  16. Content type: Research

    Fractional differential equations (FDEs) of distributed-order are important in depicting the models where the order of differentiation distributes over a certain range. Numerically solving this kind of FDEs re...

    Authors: Jiahui Hu, Jungang Wang and Yufeng Nie

    Citation: Advances in Difference Equations 2018 2018:352

    Published on:

  17. Content type: Research

    This paper aims to obtain an approximate solution for fractional order Riccati differential equations (FRDEs). FRDEs are equivalent to nonlinear Volterra integral equations of the second kind. In order to solv...

    Authors: Bijan Hasani Lichae, Jafar Biazar and Zainab Ayati

    Citation: Advances in Difference Equations 2018 2018:349

    Published on:

  18. Content type: Research

    In this study, we consider fractional Sturm–Liouville (S–L) problems within non-singular operators. A fractional S–L problem with exponential and Mittag-Leffler kernels is given with different versions in the ...

    Authors: Erdal Bas, Ramazan Ozarslan, Dumitru Baleanu and Ahu Ercan

    Citation: Advances in Difference Equations 2018 2018:350

    Published on:

  19. Content type: Research

    In this paper, we analyze a delayed SEIR epidemic model in which the latent and infected states are infective. The model has a globally asymptotically stable disease-free equilibrium whenever a certain epidemiolo...

    Authors: Aekabut Sirijampa, Settapat Chinviriyasit and Wirawan Chinviriyasit

    Citation: Advances in Difference Equations 2018 2018:348

    Published on:

  20. Content type: Research

    This paper considers numerical methods for solving the viscous incompressible steady-state Stokes–Darcy problem that can be implemented by the use of existing surface water and groundwater codes. In the porous...

    Authors: Jiaping Yu, Md. Abdullah Al Mahbub, Feng Shi and Haibiao Zheng

    Citation: Advances in Difference Equations 2018 2018:346

    Published on:

  21. Content type: Research

    In this paper, the iterative learning control (ILC) technique is extended to multi-input multi-output (MIMO) systems governed by parabolic partial difference equations with time delay. Two types of ILC algorit...

    Authors: Xisheng Dai, Xuemin Tu, Yong Zhao, Guangxing Tan and Xingyu Zhou

    Citation: Advances in Difference Equations 2018 2018:344

    Published on:

  22. Content type: Research

    In this paper, we discuss the existence and uniqueness of solutions for a new class of multi-point and multi-strip boundary value problems of multi-term fractional differential equations by using standard fixe...

    Authors: Ravi P. Agarwal, Ahmed Alsaedi, Najla Alghamdi, Sotiris K. Ntouyas and Bashir Ahmad

    Citation: Advances in Difference Equations 2018 2018:342

    Published on:

  23. Content type: Research

    In this paper, we discuss the dissipativity and stabilization problems via matrix measure strategy. First, we propose a way to construct complex-valued set-valued maps and give the basic framework of complex-v...

    Authors: Zengyun Wang, Jinde Cao and Zhenyuan Guo

    Citation: Advances in Difference Equations 2018 2018:340

    Published on:

2018 Journal Metrics

Editors-in-Chief

agarwal_edit Ravi Agarwal, Texas A&M University, Kingsville, United States of America | 

Ravi's SpringerNature Publications

​​​​​​​mbnk_edit Martin Bohner, Missouri University of Science and Technology, United States of America | 

Martin's SpringerNature Publications

Elena_Braverman_image_edit Elena Braverman, University of Calgary Canada | 

Elena's SpringerNature Publications

Advertisement